MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/02/2025, a sales representative reported via phone that an ar-2923bc suture anchor broke in half upon implantation.All fragments were retrieved from the patient.The case was delayed less than 15 minutes with 2-3 minutes of added anesthesia.This was discovered during a rotator cuff procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided¿which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data¿arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically, the application of excessive force during suture tensioning and/or adjusting the suture against a sharp or rough edge may result in suture breakage.A slow, steady pull is recommended to ensure the anchor seats properly.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22060018
Report Number1220246-2025-02134
Device Sequence Number8394297
Product Code MAI
UDI-Device Identifier00888867099203
UDI-Public(01)00888867099203(11)230516(17)250430(10)15093346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSUTR ANCH,BIO-COMP P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923BC
Device Lot Number15093346
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown